Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 34, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 29, 2012, 4:01 PM CDT for Nueces County, Texas. It was in force for 59 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2012, 4:01 PM CDT (21:01 UTC)
- Expired
- Mar 29, 2012, 5:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 15 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 4:02 PM CDT | HAIL 0.75 | 2 Nw Corpus Christi, TX | |
| Mar 29, 4:23 PM CDT | HAIL 1 | 5 Nw Corpus Christi, TX | REPORTED FROM STRIPES CONVENIENCE STORE. CORR FOR LAT/LONG. |
| Mar 29, 4:33 PM CDT | HAIL 0.75 | 1 Nnw Corpus Christi, TX | HAIL APPROACHING PENNY AND DIME SIZE FALLING AT NWS OFFICE. CORR FOR LAT/LONG. |
| Mar 29, 5:02 PM CDT | TSTM WND GST 60 | 7 Wnw Robstown, TX | 50 TO 60 MPH WINDS APPROX 8 MILES WEST OF ROBSTOWN AT HWY 44 AND CR83. POSSIBLE MICROBURT A FEW MILES TO THE SOUTH. DUST CURL NOTED IN FIELD. TIME IS APPROX. UPDATED FOR LAT/LONG. |
| Mar 29, 5:02 PM CDT | TSTM WND GST 60 | 8 W Robstown, TX | 50 TO 60 MPH WINDS APPROX 8 MILES WEST OF ROBSTOWN AT HWY 44 AND CR83. POSSIBLE MICROBURT A FEW MILES TO THE SOUTH. DUST CURL NOTED IN FIELD. TIME IS APPROX. |
| Mar 29, 5:02 PM CDT | HAIL 1 | 1 Sse Robstown, TX | REPORTED AT INTERSECTION OF HIGHWAY 44 AND 77. |
| Mar 29, 5:08 PM CDT | HAIL 0.75 | 1 Ese Robstown, TX | FALLING AT FAIRGROUNDS. CORR FOR LAT/LONG |
| Mar 29, 5:08 PM CDT | HAIL 0.75 | 1 Ne Robstown, TX | FALLING AT FAIRGROUNDS. |
| Mar 29, 5:10 PM CDT | HAIL 1 | 1 N Robstown, TX | REPORTED JUST WEST OF FAIRGROUNDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1823 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
117
WUUS54 KCRP 292101
SVRCRP
TXC355-292200-
/O.NEW.KCRP.SV.W.0034.120329T2101Z-120329T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
401 PM CDT THU MAR 29 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NUECES COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 500 PM CDT
* AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CORPUS CHRISTI INTERNATIONAL AIRPORT...AND MOVING WEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLARKWOOD...
ANNAVILLE...
CALALLEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2774 9781 2792 9777 2793 9775 2791 9773
2792 9769 2789 9768 2787 9764 2789 9763
2790 9762 2786 9759 2786 9754 2783 9747
2784 9740 2772 9743
TIME...MOT...LOC 2101Z 102DEG 7KT 2782 9750
$$
TE2 follow-up statements
141
WWUS54 KCRP 292131
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
431 PM CDT THU MAR 29 2012
TXC355-292200-
/O.CON.KCRP.SV.W.0034.000000T0000Z-120329T2200Z/
NUECES-
431 PM CDT THU MAR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL NUECES COUNTY...
AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TULOSO...OR NEAR CORPUS CHRISTI INTERNATIONAL AIRPORT...
MOVING WEST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANNAVILLE...
CALALLEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2774 9781 2792 9777 2793 9775 2791 9773
2792 9769 2789 9768 2787 9764 2788 9762
2786 9759 2786 9754 2785 9754 2783 9747
2784 9740 2772 9744
TIME...MOT...LOC 2132Z 088DEG 5KT 2782 9756
$$
TE088
WWUS54 KCRP 292141
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT THU MAR 29 2012
TXC355-292200-
/O.CON.KCRP.SV.W.0034.000000T0000Z-120329T2200Z/
NUECES-
441 PM CDT THU MAR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL NUECES COUNTY...
AT 423 PM CDT...THE PUBLIC REPORTED QUARTER SIZE HAIL NEAR TULOSO.
AT 434 PM THIS SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WIND GUSTS TO 60 MPH...WAS 4 MILES WEST OF TULOSO...OR
4 MILES EAST OF ROBSTOWN...MOVING WEST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROBSTOWN...
NORTH SAN PEDRO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2774 9781 2792 9777 2793 9775 2791 9773
2792 9769 2789 9768 2787 9764 2788 9762
2786 9759 2786 9754 2785 9754 2783 9747
2784 9740 2772 9744
TIME...MOT...LOC 2139Z 074DEG 13KT 2779 9761
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 3:33 PM CDT, 28 minutes earlier.
Area forecast discussion, Mar 29, 3:33 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 333 PM CDT THU MAR 29 2012 .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...ATMOSPHERE WAS PRETTY WORKED OVER TODAY FROM LAST NIGHT/S CONVECTION WITH REMNANT MCV NOTED ACROSS HGX CWA. LOW CLOUD DECK HAS BEEN SLOW TO MIX OUT ACROSS BRUSH COUNTRY...BUT IS FINALLY STARTING TO DO SO AND ALL IN ALL ATMOSPHERE IS GRADUALLY BECOMING MORE UNSTABLE AGAIN. PATTERN LOOKS MORE LIKE MAY THAN MARCH WITH VORT MAXES TRAVERSING ACROSS SOUTH TX IN THE MID LEVEL FLOW PRODUCING CONTINUING CHANCES OF SHOWERS AND THUNDERSTORMS. OVER THE PAST HOUR CONVECTION HAS BEEN TRYING TO FIRE ALONG THE SEABREEZE AS IT MOVES INLAND. THE COMBINATION OF AN INCREASINGLY UNSTABLE AIRMASS AND AN AXIS OF HIGHER PWATS DRAPED FROM SW TO NE ACROSS THE COASTAL PLAINS SHOULD ALLOW ADDITIONAL CONVECTION TO DEVELOP ALONG THE SEABREEZE THROUGH EARLY EVENING. ATTENTION THEN TURNS TO THE WEST WHERE CONVECTION IS CURRENTLY DEVELOPING ACROSS HIGHER TERRAIN OF OLD MEX. HIRES MODELS PROVIDE A VARIETY OF OUTPUT WITH 4KM WRF DEVELOPING SIGNIFICANT CONVECTION ACROSS MUCH OF S TX THIS EVENING WHILE HRRR IS MORE OF THE ISOLATED VARIETY. HRRR INITIALIZED MUCH BETTER THAN 4KM WRF SO HAVE LEANED MORE TOWARDS ITS OUTPUT FOR TONIGHT. TRIMMED POPS SOME FOR TONIGHT OUT WEST BUT NOT AS DRY AS HRRR GIVEN UNCERTAINTY. ANY STORMS THAT DEVELOP MAY BRIEFLY PULSE TO STRONG/SEVERE LEVELS BUT WIDESPREAD SEVERE WX IS NOT CURRENTLY ANTICIPATED. TOMORROW S TX IS PROG TO BE IN BETWEEN VORT MAXES AND SHOULD GENERALLY BE DRY ASIDE FROM ISOLATED CONVECTION DEVELOPING FROM DAYTIME MIXING AND INTERACTIONS WITH THE SEABREEZE. STRONGER VORT MAX PROG TO APPROACH AREA FRI NIGHT WITH GOOD PVA...INSTABILITY...AND MOISTURE TO EXIST FOR MCS FEATURE TO POSSIBLY DEVELOP ALONG RIO GRANDE AND MOVE WEST THROUGH THE NIGHT. STRONG WINDS AND HAIL MAY OCCUR IF MCS DEVELOPS BUT FINER DETAILS TO COME IN FUTURE FORECASTS. TEMPS THROUGH THE SHORT TERM PERIOD WILL BE DEPENDENT ON IF THEY BECOME RAIN COOLED AND HOW MUCH CLOUD COVER DEVELOPS FROM CONVECTION. FOR NOW HAVE GONE GENERALLY WITH A MOS BLEND. && .LONG TERM (SATURDAY THROUGH THURSDAY)...EXPECT NOCTURNAL MCS TO BE MOVING OUT OF THE FORECAST AREA BY THE START OF THE EXTENDED PERIOD. HAVE ADDED 20 POPS TO THE FAR EAST TO ACCOUNT FOR TIMING OF THE CONVECTION POSSIBLY LASTING INTO THE SATURDAY MORNING TIME PERIOD. EXPECT TIMING WILL BE SIMILAR TO THE CONVECTION THE PAST TWO NIGHTS. BY SATURDAY NIGHT LOOKS LIKE ALTHOUGH THUNDERSTORMS OVER THE SIERRA MADRE ARE POSSIBLE...THE MOVEMENT SHOULD BE QUITE DIFFERENT THAN OTHER NIGHTS HAVE BEEN AND WILL BE. CORFIDI VECTORS AND THICKNESS CONTOURS WOULD INDICATE AN ALMOST DUE SOUTH MOVEMENT SO HAVE OPTED TO TAKE PRECIP WORDING OUT OF THE FORECAST FOR SATURDAY NIGHT. COLD FRONT STILL ON TRACK FOR MONDAY...WITH RATHER IMPRESSIVE MODEL AGREEMENT FOR FOUR DAYS OUT. TIMING IS CLOSER TO THE SLOWER ECMWF FROM YDAY RUNS AND HAVE STUCK MAINLY WITH THE ECMWF FOR THE FORECAST THIS AFTERNOON. PRECIP CHANCES DO NOT LOOK GREAT AT THIS TIME...WITH SLIGHT CHANCES IN THE EAST. BEHIND THE FRONT LOOK FOR A MODEST COOL DOWN OF 5 TO 10 DEGREES FOR THE NEXT FEW DAYS WITH DRIER CONDITIONS AND MOSTLY CLEAR SKIES. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 67 86 68 86 68 / 20 20 30 20 10 VICTORIA 67 84 67 84 68 / 30 20 20 20 10 LAREDO 68 92 69 93 69 / 40 20 50 10 10 ALICE 68 89 66 89 68 / 30 20 40 10 10 ROCKPORT 69 82 69 80 70 / 20 20 20 20 10 COTULLA 67 86 65 88 67 / 40 20 50 10 10 KINGSVILLE 68 87 68 88 67 / 30 20 30 20 10 NAVY CORPUS 71 81 68 82 69 / 20 20 20 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && SHORT TERM...HART/79 LONG TERM...ZABEL/83
Hazardous weather outlook, Mar 29, 5:47 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 547 AM CDT THU MAR 29 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-301100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 547 AM CDT THU MAR 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE SOUTHERN COASTAL BEND DURING EARLY MORNING HOURS. ONE OR TWO STORMS MAY BECOME STRONG WITH WIND GUSTS TO 45 MPH AND SMALL HAIL. SCATTERED THUNDERSTORM ACTIVITY MAY FLAIR UP AGAIN THIS EVENING OVER THE RIO GRANDE PLAINS AND THEN MAY PUSH INTO THE BRUSH COUNTRY LATER IN THE NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS SOUTH TEXAS FRIDAY...AND MAINLY ACROSS THE BRUSH COUNTRY SATURDAY NIGHT. CLOUD TO GROUND LIGHTNING STRIKES CAN BE EXPECTED. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SCC/TB
In the hours before
Special weather statement, Mar 29, 10:37 AM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1037 AM CDT THU MAR 29 2012 TXZ234-243-245>247-291615- ARANSAS-CALHOUN-NUECES-REFUGIO-VICTORIA- 1037 AM CDT THU MAR 29 2012 ...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...CALHOUN...NUECES... REFUGIO AND VICTORIA COUNTIES... AT 1034 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCFADDIN TO 11 MILES NORTH OF HOLIDAY BEACH TO ROCKPORT...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF PLACEDO TO 11 MILES NORTH OF HOLIDAY BEACH TO ROCKPORT...MOVING EAST AT 15 MPH. THESE STORMS WILL BE NEAR... TIVOLI BY 1050 AM CDT. BLOOMINGTON BY 1055 AM CDT. 5 MILES SOUTH OF PLACEDO BY 1110 AM CDT. LONG MOTT BY 1115 AM CDT. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, Mar 29, 11:35 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1135 AM CDT THU MAR 29 2012 TXZ234-245>247-291730- ARANSAS-CALHOUN-REFUGIO-VICTORIA- 1135 AM CDT THU MAR 29 2012 ...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...CALHOUN...REFUGIO AND VICTORIA COUNTIES... AT 1131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KAMAY TO LONG MOTT TO 13 MILES SOUTH OF SEADRIFT...OR ALONG A LINE EXTENDING FROM PLACEDO TO LONG MOTT TO 13 MILES SOUTH OF SEADRIFT...MOVING EAST AT 15 MPH. THESE STORMS WILL BE NEAR... SEADRIFT BY 1145 AM CDT. PORT LAVACA BY 1205 PM CDT. POINT COMFORT BY 1220 PM CDT. MAGNOLIA BEACH BY 1225 PM CDT. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:33 PM CDT | Areal Flood Advisory | CRP | McMullen | 3 hr |
| Mar 28, 7:43 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 45 min |
| Mar 28, 7:53 PM CDT | Flash Flood Warning | CRP | McMullen | 112 min |
| Mar 28, 8:05 PM CDT | Areal Flood Advisory | CRP | Live Oak | 115 min |
| Mar 28, 8:16 PM CDT | Severe Thunderstorm Warning | CRP | Bee | 25 min |
| Mar 28, 9:03 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 27 min |
| Mar 28, 9:29 PM CDT | Flash Flood Warning | CRP | McMullen | 3 hr |
| Mar 28, 9:36 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 39 min |
| Mar 28, 9:55 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad | 110 min |
| Mar 28, 10:11 PM CDT | Severe Thunderstorm Warning | CRP | McMullen | 64 min |
| Mar 28, 10:34 PM CDT | Flash Flood Warning | CRP | Goliad | 116 min |
| Mar 28, 10:52 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 38 min |
| Mar 28, 11:00 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 3 hr |
| Mar 28, 11:30 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 45 min |
| Mar 28, 11:37 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 38 min |
| Mar 29, 1:28 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 47 min |
| Mar 29, 2:17 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 118 min |
| Mar 29, 3:57 AM CDT | Severe Thunderstorm Warning | CRP | Duval | 33 min |
| Mar 29, 4:28 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 47 min |
| Mar 29, 6:00 AM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 35 min |
| Mar 29, 6:09 AM CDT | Special Marine Warning | CRP | 96 min | |
| Mar 29, 11:06 AM CDT | Special Marine Warning | CRP | 24 min | |
| Mar 29, 11:33 AM CDT | Special Marine Warning | CRP | 42 min | |
| Mar 29, 12:12 PM CDT | Special Marine Warning | CRP | 48 min | |
| Mar 29, 2:11 PM CDT | Special Marine Warning | CRP | 34 min | |
| Mar 29, 3:45 PM CDT | Special Marine Warning | CRP | 86 min | |
| Mar 29, 4:05 PM CDT | Special Marine Warning | CRP | 64 min | |
| Mar 29, 4:50 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 55 min |
| Mar 29, 5:31 PM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 48 min |
| Mar 29, 5:32 PM CDT | Areal Flood Advisory | CRP | Nueces | 118 min |
| Mar 29, 6:23 PM CDT | Severe Thunderstorm Warning | CRP | Bee | 37 min |
| Mar 29, 6:44 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 21 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.